Axial monogenic functions from holomorphic-functions

Common, A.K. and Sommen, F. (1993) Axial monogenic functions from holomorphic-functions. Journal of Mathematical Analysis and Applications, 179 (2). pp. 610-629. ISSN 0022-247X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1006/jmaa.1993.1372
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: R.F. Xu
Date Deposited: 19 Jul 2009 09:13
Last Modified: 19 Jul 2009 09:13
Resource URI: http://kar.kent.ac.uk/id/eprint/20849 (The current URI for this page, for reference purposes)
  • Depositors only (login required):